# SDR P5CA2021081800318

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 2536
- Condition: Faulted
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CARGO DET 2 STATUS MESSAGE.  TRANSFERRED TO MDDR 152088 IAW MEL 26-16-01-01, CAT C, DUE 28AUG21. MCC NOTIFIED. PLACARDS INSTALLED.  /  REMOVED AND REPLACED #2 FORWARD CARGO SMOKE DETECTOR IAW 767 AMM 26-16-01. OPS CHECK GOOD. THIS CLEARS DMI 152088. MCC NOTIFIED. PLACARDS REMOVED. )
